Has anyone taken the mini pill Errin?

Karima - posted on 12/08/2012 ( 3 moms have responded )

14

0

3

I'm currently breastfeeding so I'm on the mini pill. This is the first week and so far I gained 3 pounds, feel dizzy and fatigued more than usual, and on top of all bloated. I'm calling my doctor after the weekend to seek other options. Has anyone experienced these side effects?

3 Comments

View replies by

Ruth - posted on 12/10/2012

218

1

42

I'm on the same one, and also breast feeding. I had a few symptoms the first few weeks I was taking it, but that was just a little bit of spotting.



Your symptoms could all be from other things, but if you're worried then you should call your doctor.

Karima - posted on 12/10/2012

14

0

3

Yes my doctor prescribed it and I called today but she out all day due to scheduled surgeries. I spoke to her nurse who was surprised at the side effects. They will call me tomorrow as I chose to wait for my doctor and not talk to someone else in the practice.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms